# SDR SWIA202163229

- Difficulty date: December 1, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL600*
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE UPPER TRANSCOWL LATCH (AFT) WORN AT ATTACHMENT PIN. LATCH REMOVED.   (C CHECK RO 12-19-21)   REMOVED R/H LOWER AFT TRANSCOWL LATCH IN ACCORDANCE TO CRJ700 AMM 78-33-03-000-800-A01 4.A.(2) AND INSTALLED NEW LATCH P/N: 91235-26L, (2) NEW NUT PLATE P/N:CN624-2085-001 AND (6) NEW HARDWARE P/N:NAS7503U4 IN ACCORDANCE WITH CRJ700 AMM 78-33-03-400-801-AO1 4.A.(2).
